On sums of Hecke series in short intervals
Journal de théorie des nombres de Bordeaux, Tome 13 (2001) no. 2, p. 453-468
On a K-Gk j K+G α j H j 3 (1 2) ϵ GK 1+ϵ pour K ϵ GK,ouα j =ρ j (1) 2 (coshπk j ) -1 ,etρ j (1) est le premier coefficient de Fourier de forme de Maass correspondant à la valeur propre λ j =k j 2 +1 4 à laquelle le série de Hecke H j (s) est attachée. Ce résultat fournit l’estimation nouvelle H j ( 1 2 ) ϵ k j 1 3 + ϵ .
We have K-Gk j K+G α j H j 3 (1 2) ϵ GK 1+ϵ for K ϵ GK,whereα j =ρ j (1) 2 (coshπk j ) -1 ,andρ j (1) is the first Fourier coefficient of the Maass wave form corresponding to the eigenvalue λ j =k j 2 +1 4 to which the Hecke series H j (s) is attached. This result yields the new bound H j ( 1 2 ) ϵ k j 1 3 + ϵ .
@article{JTNB_2001__13_2_453_0,
     author = {Ivi\'c, Aleksandar},
     title = {On sums of Hecke series in short intervals},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {2},
     year = {2001},
     pages = {453-468},
     zbl = {0994.11020},
     mrnumber = {1879668},
     language = {en},
     url = {http://http://www.numdam.org/item/JTNB_2001__13_2_453_0}
}
Ivić, Aleksandar. On sums of Hecke series in short intervals. Journal de théorie des nombres de Bordeaux, Tome 13 (2001) no. 2, pp. 453-468. http://www.numdam.org/item/JTNB_2001__13_2_453_0/

[1] J.B. Conrey, H. Iwaniec, The cubic moment of central values of automorphic L-functions. Ann. of Math. (2) 151 (2000), 1175-1216. | MR 1779567 | Zbl 0973.11056

[2] S.W. Graham, G. Kolesnik, Van der Corput's Method of Exponential Sums. LMS Lecture Note Series 126, Cambridge University Press, Cambridge, 1991. | MR 1145488 | Zbl 0713.11001

[3] M.N. Huxley, Area, Lattice Points, and Exponential Sums. London Math. Soc. Monographs 13, Oxford University Press, Oxford, 1996. | MR 1420620 | Zbl 0861.11002

[4] A. Ivic, The Riemann zeta-function. John Wiley and Sons, New York, 1985. | MR 792089 | Zbl 0556.10026

[5] A. Ivic, Y. Motohashi, On some estimates involving the binary additive divisor problem. Quart. J. Math. (Oxford) 46 (1995), 471-483. | MR 1366618 | Zbl 0847.11046

[6] H. Iwaniec, Small eigenvalues of Laplacian for Γ0 (N). Acta Arith. 56 (1990), 65-82. | Zbl 0702.11034

[7] H. Iwaniec, The spectral growth of automorphic L-functions. J. Reine Angew. Math. 428 (1992), 139-159. | MR 1166510 | Zbl 0746.11024

[8] S. Katok, P. Sarnak, Heegner points, cycles and Maass forms. Israel J. Math. 84 (1993), 193-227. | MR 1244668 | Zbl 0787.11016

[9] N.N. Lebedev, Special functions and their applications. Dover Publications, Inc., New York, 1972. | MR 350075 | Zbl 0271.33001

[10] W. Luo, Spectral mean-values of automorphic L-functions at special points. Analytic Number Theory: Proc. of a Conference in Honor of H. Halberstam, Vol. 2 (eds. B. C. Berndt et al.), Birkhauser, Boston etc., 1996, 621-632. | MR 1409382 | Zbl 0866.11034

[11] Y. Motohashi, Spectral mean values of Maass wave forms. J. Number Theory 42 (1992), 258-284. | MR 1189505 | Zbl 0759.11026

[12] Y. Motohashi, The binary additive divisor problem. Ann. Sci. l'École Norm. Sup. 4e série 27 (1994), 529-572. | Numdam | MR 1296556 | Zbl 0819.11038

[13] Y. Motohashi, Spectral theory of the Riemann zeta-function. Cambridge University Press, Cambridge, 1997. | MR 1489236 | Zbl 0878.11001